# SDR CALA2015120894870

- Difficulty date: December 6, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 66,944 hours, 7,636 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF A CHECK, OVER STAIRS WALL, FWD EEL STRIP INOPERATIVE.  SECURED CONNECTOR, OPERATIONS CHECKED OK.
